MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; FOLEY SECUREMENT DEVICE SILICONE

Medline Industries, LP MEDLINE; FOLEY SECUREMENT DEVICE SILICONE
Catalog Number SAFESECUREH
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device "does not stick.".
 
Additional Manufacturer Narrative
The customer reported the safesecure foley catheter securement device: "does not stick" and indicated the issue did not occur during use and no injury occurred.Medline quality did not receive a sample nor photographs of the reported product, and a post-market retrospective review of the past 24 months preceding the reported issue revealed 3 additional complaints of adhesive issues with respect to safesecure.The issue is unconfirmed, as no samples nor photographs were made available to review, and a root cause cannot be identified at this time.Medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
FOLEY SECUREMENT DEVICE SILICONE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50867809
Report Number1417592-2026-48633
Device Sequence Number9224017
Product Code EYJ
UDI-Device Identifier10888277678385
UDI-Public10888277678385
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAFESECUREH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown